Top answers from doctors based on your search:
Disclaimer

how to prevent cystic acne

A 33-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
You need to see a : Dermatologist if you are experiencing boils on your inner thighs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old female asked:
Dr. Peter Lio
Dr. Peter Lio answered
20 years experience Dermatology
Wish it were easy...: Even in dermatology, we struggle with cystic acne. Genetics, hormones and bacteria all seem to play a role. Eating a healthy diet, low in sugary, ... Read More
3
3 thanks
A 41-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
You can treat it: Usually acne with cysts requires isotretinoin. You can't prevent it from recurring, but you can take multiple courses of treatment (once or even twice ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Serious Rx: You've already had microdermabrasion. It's time to ask your treating dermatologist about comprehensive care for your acne, up to and including systemi ... Read More
A 25-year-old female asked:
Dr. Ronald Ward
Specializes in ENT and Head and Neck Surgery
Acne: See a dermatologist
A 42-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Hard-core treatment: Cystic acne almost always requires isotretinoin. Only a dermatologist can rx it. It is not cheap, pleasant, or risk-free. But you owe it to yourself - ... Read More
A 39-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Serious Rx: Cystic acne requires heavy-duty scientific treatment, often Isotretinoin that only a dermatologist can give. If you are responsible for the emotional ... Read More
A female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
No: Kojic acid is a chelating agent which can affect skin pigmentation disorders. Other than the fact that it it has to do with your skin it has nothing i ... Read More
A 22-year-old female asked:
Dr. Carla Enriquez
50 years experience Pediatrics
Yes. PCOS. : Those are the typical symptoms of pcos, plus irregular periods and obesity. See your gyn and endocrinologist for proper diagnosis and treatment.
1
1 thank
A 37-year-old female asked:
Dr. James Okamoto
29 years experience Family Medicine
No: Accutane should not be combined with Retin A unless directed by your dermatologist. Accutane will dry your skin and Retin A will exacerbate that.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month